MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150230RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the two reported malfunctions was provided, therefore, lot history reviews were performed.The devices were not returned to the manufacturer for evaluation/inspection.Therefore, the investigation for the two reported malfunctions are inconclusive for the alleged material rupture issue.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicates the model u4150230rx pta balloon dilatation catheter allegedly experienced material rupture.The report was received from various source.Both malfunctions were involved patient with no known impact to the patient.Of the two reported malfunctions, one female patient is (b)(6) years old and weighs (b)(6) kgs.The remaining patient's age, gender and weight was not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10738185
Report Number2020394-2020-06120
Device Sequence Number16625883
Product Code LIT
UDI-Device Identifier00801741056383
UDI-Public(01)00801741056383
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150230RX
Device Catalogue NumberU4150230RX
Device Lot NumberCMDY0097,CMDY0063
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1